PuSH - Publikationsserver des Helmholtz Zentrums München

Prigarin, S.M.* ; Hahn, K.R. ; Winkler, G.

Estimation of fractal dimension of random fields on the basis of variance analysis of increments.

Numer. Anal. Appl. 4, 71-80 (2011)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
This paper deals with estimating the fractal dimension of realizations of random fields. The numerical methods in use are based on analysis of the variance of increments. To study the fractal properties, we propose the use of a specific characteristic of random fields called “variational dimension”. For a class of Gaussian fields with homogeneous increments, the variational dimension converges to the Hausdorff dimension. Several examples are presented to illustrate that the concept of variational dimension can be used to construct effective computational methods.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter computation of dimension, random fields, Hausdorff dimension, fractal analysis, variational dimension
ISSN (print) / ISBN 1995-4239
e-ISSN 1995-4247
Quellenangaben Band: 4, Heft: 1, Seiten: 71-80 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed